EconPapers    
Economics at your fingertips  
 

Strong Convergence Theorems for a Countable Family of Total Quasi‐ϕ‐Asymptotically Nonexpansive Nonself Mappings

Liang-cai Zhao and Shih-sen Chang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: The purpose of this paper is to introduce a class of total quasi‐ϕ‐asymptotically nonexpansive‐nonself mappings and to study the strong convergence under a limit condition only in the framework of Banach spaces. As an application, we utilize our results to study the approximation problem of solution to a system of equilibrium problems. The results presented in the paper extend and improve the corresponding results announced by some authors recently.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/136134

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:136134

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:136134